# SDR DXTA2012022004879

- Difficulty date: February 19, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N415QS
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4014
- Aircraft time: 4,616 hours, 2,159 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON BRAKE APPLICATION, NO BRAKING UNTIL TOP OF PEDALS ARE DEPRESSED APPROX 2.5", THEN SUDDENLY 500LBS OF PRESSURE, BRAKES GRAB SUDDENLY.  PERFORMED BRAKE BLEEDING PROCDURES WITH LT HYD SYS PRESSURE.  NOTED AIR PRESENT WHILE BLEEDING BRAKES.  ACCOMPLISHED BRAKE BLEEDS UNTIL AERATION WAS NO LONGER PRESENT.  NOTED NO DEFECTS POST BLEEDING ACCOMPLISHMENT, REF MM 32-44-00.
